# SDR AALA990100

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1521-1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 12 INCHES FORWARD OF AFT BULKHEAD INSIDE RIGHT W/W ON SKIN PLATE BELOW STRINGER 32R.  REPAIRED WITH DOUBLERS PER ESO 7349, DATED 1-7-99.  (M)
